Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 23-31 (2016)

A note of three prime representation problems

Shichun Yang and Alain Togbe

Aba Teachers University and Purdue University North Central

Abstract: In this note, we consider a three prime representation problem asked by Sárközy. We give a negative answer to the upper density case of the problem and obtain a conclusion that the Three Primes Theorem still holds for a general thin subset of primes.

Keywords: Three primes theorem, additive representation, thin subsets of primes

Classification (MSC2000): 11A25; 11A41, 11N05, 11P32

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition